MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4011
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: a10012 - gps implant kit v2 (b)(6).02-020-13-0240 - truliant cr cem fem cr cem left sz 4 (b)(6).201-78-15 - holding pin mini sharp point 4 pk (b)(6).02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t (b)(6).521-78-32 - threaded pin size 3.0 collarless 2pk (b)(6).521-78-32 - threaded pin size 3.0 collarless 2pk (b)(6).521-78-23 - threaded pin size 2.3 collared 2pk (b)(6).
 
Event or Problem Description
As reported, the patient was revised due to pain.The patella was removed and replaced with a competitor's patella.A new 12mm crc vit e insert was also placed.No further information provided.
 
Additional Manufacturer Narrative
The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the device was not available for evaluation, relevant patient information, or radiographs were not provided.An image of the tibial insert was provided but it appears unremarkable for an explanted component.An additional contributing factor to the revision may have been inclusion of the polyethylene in the packaging recall.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20821751
Report Number1038671-2024-04562
Device Sequence Number7813659
Product Code JWH
UDI-Device Identifier10885862307767
UDI-Public10885862307767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-51-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date08/12/2025
Date Device Manufactured07/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown